Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Rashes on legs, spreading throughout body around eyes. Put prednisone, steroid injections. Treatment?

Hi i am 29 male. I have had a rash on lower legs that has,spread throughout my body past few days was even around my eyes and today i woke up to oozing on my gr TVoin area i ve been to er and family dr. Ive been put on prednisone had steroid injection and antihistamines. Steroids helped but it comes back once im off them i was given chlindamycin but got severe diharrea from it and was taken off but not given anything else what can this be
Asked On : Sun, 6 Jan 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
I would be pleased to answer your question .

From the description of the lesions they seem to be either a reactive " Id " Inflammatory response secondary to infection ( fungal intertrigo ) in the groin . T

Here is what will help:

1. Clobetasol propionate cream + Mupirocin cream: Mix and apply over the affected twice a day for 14 days then switch to Fluticasone propionate cream once at night for 2-4 weeks. In the groin/upper inner thigh use Fluticasone in place of Clobetasol from the beginning. The specialist to see will be a dermatologist and he or she can prescribe these for you. Nothing over the counter will help much, the only product with some benefit is 1% Cortizone cream.

2. Tab Claritin 10 mg twice a day for 14 days, then once a day for 6-8 weeks. Initially the dose can be increased to 2 tablets taken twice a day if there is insufficient relief in itching.

3.. Avoid scratching the affected areas as much as possible. This is most important.
Please feel free to ask if you have any queries.

Please book an appointment with the Dermatologist
Answered: Tue, 8 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor